Erdös, Pál; Joó, Istvá n; Komornik, Vilmos
Characterization of the unique expansions 1= i=1 q -n i and related problems
Bulletin de la Société Mathématique de France, Tome 118 (1990) no. 3 , p. 377-390
Zbl 0721.11005 | MR 91j:11006 | 6 citations dans Numdam
doi : 10.24033/bsmf.2151
URL stable : http://www.numdam.org/item?id=BSMF_1990__118_3_377_0

Bibliographie

[1] Rényi (A.). - Representations for real numbers and their ergodic properties, Acta Math. Hungar., t. 8, 1957, p. 477-493. MR 20 #3843 | Zbl 0079.08901

[2] Parry (W.). - On the β-expansions of real numbers, Acta Math. Hungar., t. 11, 1960, p. 401-416. MR 26 #288 | Zbl 0099.28103

[3] Bertrand (A.). - Développements en base de Pisot et répartition modulo 1 de la suite ({x΋n}), Thèse de 3ème cycle, Université de Bordeaux I, n° 1595, 1981.

[4] Erdös (P.) and Joó (I.). - On the expansions 1 = Σq-ni, 1 < q < 2, to appear.

[5] Erdös (P.), Horváth (M.) and Joó (I.). - On the uniqueness of the expansions 1 = Σq-ni, to appear.

[6] Joó (I.). - On the distribution of the set {ΣNi=1 εiqi : εi = 0,1}, to appear. Zbl 0766.11005

[7] Joó (I.) and Joó (M.). - On an arithmetical property of √2, to appear.

[8] Bogmér (A.), Horváth (M.) and Sövegjártó (A.). - On some problems of I. JOÓ, to appear.

[9] Rauzy (G.). - Sur les développements en base non entière, [Colloque de Théorie des nombres, Alger], 21-23 octobre 1989, to appear.